# SDR UIEA2023042300380

- Difficulty date: April 23, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 93,067 hours, 15,701 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 65B825854
- Part serial: PH0179
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, J

## Discrepancy

ON GEAR RETRACTION EICAS GEAR INDICATOR WOULD GO FROM GEAR UP TO DOWN IN TRANSIT. SOUNDED LIKE NOSE GEAR AREA HAD GRINDING NOISE WHEN IN TRANSIT. CROSS HATCH DISPLAYED. TRIED CYCLING ONCE WITH SAME INDICATION. LEFT THE GEAR DOWN, DUMPED FUEL, AND RETURNED TO HKG. GOT GEAR MONITOR STS MSG WHILE DUMPING.( REMOVED AND REPLACED NOSE LANDING GEAR RETRACT ACTUATOR PER AMM 32-34-01.  )
